manuscripta mathematica

, Volume 21, Issue 2, pp 189–203 | Cite as

Simplicial K(G,1)'s

  • Solomon M. Jekel


We describe a subcomplex S* (G) of a K(G,1) which depends on a given presentation of the group G. We prove that under a certain condition S* (G) is a K(G,1). Complexes of the type S* (G) arise in the homotopy theory of the classifying space for foliations.


Number Theory Algebraic Geometry Topological Group Homotopy Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. Eilenberg and N. Steenrod: Foundations of Algebraic Topology, Princeton, 1952.Google Scholar
  2. [2]
    A. Haefliger: Homotopy and Integrability, Springer Lecture Notes, No. 197, Springer Verlag, New York, 1971, 133–163.Google Scholar
  3. [3]
    S. Jekel: On Two Theorems of A. Haefliger Concerning Foliations, Topology 15 (1976), 267–271.Google Scholar
  4. [4]
    S. Jekel: The Loops on the Classifying Space of a Topological Groupoid, in preparation.Google Scholar
  5. [5]
    D. Quillen: Spectral Sequences of a Double Semi-Simplicial Group, Topology 5 (1966), 155–157.Google Scholar
  6. [6]
    J. Stallings, The Cohomology of Pregroups, Springer Lecture Notes No. 319, New York 1973, 169–182.Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Solomon M. Jekel
    • 1
    • 2
  1. 1.Mathematics DepartmentM.I.T.CambridgeUSA
  2. 2.Departamento de MatemáticasCentro de Investigación del I.P.N.Mexico City, 14, D.F.Mexico

Personalised recommendations